A FAMILY OF PSEUDO-ANOSOV BRAIDS WITH LARGE CONJUGACY INVARIANT SETS

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 669
  • Download : 0
We show that there is a family of pseudo-Anosov braids independently parametrized by the braid index and the (canonical) length whose smallest conjugacy invariant sets grow exponentially in the braid index and linearly in the length.
Publisher
WORLD SCIENTIFIC PUBL CO PTE LTD
Issue Date
2013-05
Language
English
Article Type
Article
Keywords

GARSIDE GROUPS; CURVES; GEOMETRY; COMPLEX

Citation

JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, v.22, no.6

ISSN
0218-2165
DOI
10.1142/S0218216513500259
URI
http://hdl.handle.net/10203/174356
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0